# SDR AALA202510029992

- Difficulty date: September 29, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,282 hours, 15,458 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AMBER "MANUAL GEAR EXTENSION ACCESS DOOR OPEN" LIGHT ON THE BACKEND OF THE AFT ELECTRONICS PANEL IS INOPERATIVE. FOUND MANUAL GEAR EXTENSION ACCESS DOOR OPEN AMBER LIGHT ASSEMBLY TERMINAL CONNECTION DISCONNECTED. RESECURED TERMINAL, PER SWPM20-30-00. OPERATIONAL CHECK GOOD.
